# SDR PG9R97679

- Difficulty date: October 13, 2004
- Submitted: August 12, 2005
- Operation: General aviation
- Aircraft: N10761
- Make and model: Bell 206L-1
- Aircraft serial: 45381
- Engine: Allsn 250C30P
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6899001
- Part serial: AG84387
- Condition: Cracked
- Location: Engine
- Part time: 1,397 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED SHROUD AND SPRAY BODY/ REPLACED.  (K)
